Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 166, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 26, 2016, 6:28 PM CDT for Woodward County, Oklahoma. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2016, 6:28 PM CDT (23:28 UTC)
- Expired
- Apr 26, 2016, 6:43 PM CDT
- In force
- 15 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Woodward County, OK
The radar
The Vance AFB radar (KVNX), 99 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.5 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2752 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
037
WUUS54 KOUN 262328
SVROUN
OKC153-270000-
/O.NEW.KOUN.SV.W.0166.160426T2328Z-160427T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
628 PM CDT TUE APR 26 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN WOODWARD COUNTY IN NORTHWESTERN OKLAHOMA...
* UNTIL 700 PM CDT
* AT 627 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
QUINLAN...MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MOORELAND AND QUINLAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3625 9918 3645 9922 3653 9907 3630 9900
TIME...MOT...LOC 2327Z 229DEG 39KT 3634 9907
HAIL...1.00IN
WIND...60MPH
$$
031 follow-up statement
237
WWUS54 KOUN 262343
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
643 PM CDT TUE APR 26 2016
OKC153-262353-
/O.CAN.KOUN.SV.W.0166.000000T0000Z-160427T0000Z/
WOODWARD OK-
643 PM CDT TUE APR 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WOODWARD COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE...THE WARNING HAS BEEN CANCELLED.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
EXTREME EASTERN WOODWARD COUNTY.
LAT...LON 3625 9918 3645 9922 3653 9907 3630 9900
TIME...MOT...LOC 2342Z 229DEG 39KT 3646 9890
$$
03What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 3:49 PM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, Apr 26, 3:49 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 349 PM CDT TUE APR 26 2016 .DISCUSSION... THE PRIMARY CONCERN THROUGH THIS EVENING WILL BE SEVERE WEATHER, WHICH IS CURRENTLY ISOLATED BUT DEVELOPING ACROSS NORTHCENTRAL OKLAHOMA AS WELL AS JUST SOUTH OF THE RED RIVER IN WESTERN NORTH TEXAS. AT THE SURFACE, A SHARP DRYLINE HAS CAUGHT UP WITH A COLD FRONT NEARLY ALONG THE STATE LINES IN WESTERN OKLAHOMA AND THE TEXAS PANHANDLE. ALOFT, A LARGE SCALE TROUGH DIGGING ACROSS THE SOUTHWESTERN U.S. INTO THE SOUTHERN HIGH PLAINS, WITH THE LEFT EXIT QUADRANT OF THE 300 MB JET MAXIMA RIGHT OVER WESTERN NORTH TEXAS. AHEAD OF THIS SYSTEM, STRONG LOW LEVEL MOISTURE IS IN PLACE, WITH A VERY UNSTABLE ATMOSPHERE ALOFT. WITH CAPE VALUES IN THE 3000-4000 J/KG RANGE, THE POTENTIAL EXIST FOR SUPERCELL THUNDERSTORMS TO FIRE UP. LATEST OUN 18Z SPECIAL SOUNDING STILL SHOWED A LOW LEVEL INVERSION CAP IN PLACE ABOVE THE BOUNDARY LAYER. HOWEVER, LOW BASED FORCING ALONG THE DRYLINE/COLD FRONT ALONG WITH SOME MID LEVEL FORCING ASSOCIATED WITH THE TROUGH SHOULD BE SUFFICIENT TO BREAK THE CAP, RESULTING IN WIDESPREAD CONVECTION FOR LATE AFTERNOON INTO THE EVENING HOURS. THE STRONG CAPE VALUES COULD CERTAINLY RESULT IN LARGE HAIL UP TO BASEBALL SIZE AND/OR SEVERE WIND GUSTS UNDER THE SUPERCELL STORMS. ALTHOUGH HAIL WILL BE OUR MOST LIKELY CONCERN, SHEAR VALUES OF 45 TO 50 KTS IN THE 0-6 KM LAYER COULD CERTAINLY FAVOR A FEW TORNADOS DEVELOPING WITH THESE STORMS. ALTHOUGH MESOSCALE MODELS ARE NOT IN FULL AGREEMENT, THE HRRR SEEMS TO HAVE A BETTER HANDLE ON THE SCENARIO, WITH WIDESPREAD CONVECTION BREAKING OUT ALONG THE SURFACE BOUNDARIES IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS FROM NOW THROUGH THE EARLY EVENING HOURS, THEN CENTRAL OKLAHOMA FOR THE REMAINDER OF THE EVENING. THESE STORMS WILL BE RATHER QUICK MOVING, SO HYDROLOGY ISSUES/FLOODING CHANCES WOULD BE LOW. THE SEVERE THREAT WILL BE RAMPING DOWN TOWARD THE MIDNIGHT HOURS WITH POPS DECREASING WELL DURING THE EARLY MORNING HOURS OF WEDNESDAY AS THE COLD FRONT AND DRIER AIR PUSH THROUGH. FOR THE REMAINDER OF THE SHORT TERM, WEDNESDAY WILL BE SUNNY, WITH MORE MILDER AND SEASONABLY NORMAL TEMPERATURES ON THE BACK SIDE OF THE COLD FRONT. HOWEVER, THE COLD FRONT IS EXPECTED TO LIFT BACK NORTHWARD AS A WARM FRONT, BRINGING MOISTURE BACK INTO THE AREA. ANOTHER LARGE SCALE SYSTEM COMING FROM THE SOUTHWEST WILL AGAIN BRING POPS OF TSRA BACK INTO THE FORECAST BEGINNING LATE THURSDAY NIGHT THROUGH FRIDAY, AND POSSIBLY LINGERING AROUND INTO SATURDAY ACROSS CENTRAL OKLAHOMA. IN THE EXTENDED RANGE, BOTH GFS & ECMWF SUGGEST ANOTHER LARGE WAVE MOVING IN FROM THE WEST, REINTRODUCING LOW TSRA POPS FOR LATE SUNDAY INTO MONDAY. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 56 77 50 79 / 50 0 0 0 HOBART OK 51 77 49 79 / 30 0 0 0 WICHITA FALLS TX 55 81 53 84 / 40 0 0 10 GAGE OK 48 73 44 73 / 10 0 0 0 PONCA CITY OK 57 74 48 76 / 80 10 0 0 DURANT OK 62 82 56 84 / 80 10 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 11/68
Hazardous weather outlook, Apr 26, 4:26 PM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 426 PM CDT TUE APR 26 2016 OKZ004>048-050>052-TXZ083>090-272130- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE- ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM- WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND- POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN- COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON- CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER- WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 426 PM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN... CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THROUGH TONIGHT... .THUNDERSTORMS... THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... THE MODERATE RISK IS EAST OF A LINE FROM CHEROKEE TO LAWTON AND WICHITA FALLS...AND WEST OF HOLDENVILLE AND DURANT. LOCATIONS WEST AND EAST OF THE MODERATE RISK ARE IN AN ENHANCED RISK. TIMING... THE MOST LIKELY TIME FOR SIGNIFICANT SEVERE STORMS WILL BE THROUGH MIDNIGHT. STORMS WILL MOVE QUICKLY TO THE NORTH AND EAST. IMPACTS... GIANT HAIL LARGER THAN BASEBALLS WILL LIKELY OCCUR WITH SOME STORMS. WIND GUSTS TO 80 MPH AND TORNADOES ARE ALSO EXPECTED. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH THIS EVENING. .DISCUSSION... NUMEROUS STRONG TO SEVERE STORMS WILL CONTINUE TO DEVELOP THROUGH THIS EVENING ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. THE STORMS WILL LIKELY DEVELOP INTO ONE OR MORE LINES THIS EVENING. THE THREAT OF TORNADOES WILL INCREASE THROUGH EARLY THIS EVENING AS LOW LEVEL SHEAR INCREASES. OTHERWISE... GIANT HAIL WILL BE LIKELY WITH THE SEVERE STORMS. DAMAGING WINDS WILL BECOME MORE OF A CONCERN IF AND/OR WHEN THE STORMS BECOME ONE OR MORE LINES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... .THUNDERSTORMS... SEVERE THUNDERSTORMS MAY OCCUR FRIDAY ALONG WITH VERY HEAVY RAINFALL WHICH COULD PRODUCE FLOODING. THE GREATEST RISK OF SEVERE STORMS WILL BE OVER WESTERN NORTH TEXAS AND SOUTHWEST OKLAHOMA. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, Apr 26, 5:47 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
547 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM HAIL FAIRVIEW 36.27N 98.48W
04/26/2016 E1.75 INCH MAJOR OK BROADCAST MEDIA
&&
MDAYLocal storm report, Apr 26, 6:01 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
601 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND GST 4 WNW CAMARGO 36.04N 99.35W
04/26/2016 M64 MPH DEWEY OK MESONET
&&
MDAYLocal storm report, Apr 26, 6:12 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
612 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM HAIL 2 W TIPTON 34.50N 99.17W
04/26/2016 E1.75 INCH TILLMAN OK AMATEUR RADIO
&&
MDAYLocal storm report, Apr 26, 6:18 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
618 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG STRONG CITY 35.67N 99.60W
04/26/2016 ROGER MILLS OK EMERGENCY MNGR
LARGE TREE LIMBS DOWN.
&&
MDAYLocal storm report, Apr 26, 6:19 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
619 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND GST 7 WNW SEILING 36.19N 99.04W
04/26/2016 M64 MPH WOODWARD OK MESONET
&&
MDAYLocal storm report, Apr 26, 6:21 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
621 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND GST 7 WNW SEILING 36.19N 99.04W
04/26/2016 M65 MPH WOODWARD OK MESONET
&&
MDAYThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 9:30 AM CDT | Special Weather Statement | OUN | Lincoln, Oklahoma | 45 min |
| Apr 26, 9:36 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 39 min |
| Apr 26, 9:58 AM CDT | Special Weather Statement | OUN | Payne | 17 min |
| Apr 26, 10:06 AM CDT | Special Weather Statement | OUN | Oklahoma | 24 min |
| Apr 26, 10:16 AM CDT | Special Weather Statement | OUN | Lincoln | 44 min |
| Apr 26, 10:21 AM CDT | Special Weather Statement | OUN | Lincoln | 39 min |
| Apr 26, 10:24 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 51 min |
| Apr 26, 10:44 AM CDT | Special Weather Statement | OUN | Lincoln | 31 min |
| Apr 26, 10:55 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 50 min |
| Apr 26, 10:59 AM CDT | Special Weather Statement | OUN | Cleveland | 31 min |
| Apr 26, 11:13 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 16 min |
| Apr 26, 11:16 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland | 44 min |
| Apr 26, 11:34 AM CDT | Special Weather Statement | OUN | Pottawatomie | 26 min |
| Apr 26, 11:35 AM CDT | Special Weather Statement | OUN | Seminole | 25 min |
| Apr 26, 11:38 AM CDT | Special Weather Statement | OUN | Lincoln | 37 min |
| Apr 26, 11:43 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 32 min |
| Apr 26, 11:47 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie | 25 min |
| Apr 26, 12:04 PM CDT | Special Weather Statement | OUN | Lincoln | 26 min |
| Apr 26, 12:10 PM CDT | Special Weather Statement | OUN | Seminole | 35 min |
| Apr 26, 12:17 PM CDT | Special Weather Statement | OUN | Lincoln | 28 min |
| Apr 26, 2:01 PM CDT | Special Weather Statement | OUN | Grant | 29 min |
| Apr 26, 2:18 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 42 min |
| Apr 26, 2:40 PM CDT | Special Weather Statement | OUN | Major | 50 min |
| Apr 26, 2:48 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Major | 42 min |
| Apr 26, 3:21 PM CDT | Special Weather Statement | OUN | Grant | 39 min |
| Apr 26, 3:27 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 48 min |
| Apr 26, 4:03 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Major | 57 min |
| Apr 26, 4:05 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 40 min |
| Apr 26, 4:13 PM CDT | Special Weather Statement | OUN | Grant | 62 min |
| Apr 26, 4:20 PM CDT | Special Weather Statement | OUN | Tillman | 25 min |
| Apr 26, 4:25 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 50 min |
| Apr 26, 4:30 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 45 min |
| Apr 26, 4:37 PM CDT | Special Weather Statement | OUN | Beckham, Ellis, Roger Mills | 53 min |
| Apr 26, 4:42 PM CDT | Special Weather Statement | OUN | Alfalfa, Major | 48 min |
| Apr 26, 4:43 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 47 min |
| Apr 26, 4:47 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 43 min |
| Apr 26, 4:56 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Major, Woods | 64 min |
| Apr 26, 4:58 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major, Woods | 36 min |
| Apr 26, 4:59 PM CDT | Tornado Warning | OUN | Tillman | 15 min |
| Apr 26, 5:12 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 48 min |
| Apr 26, 5:13 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 47 min |
| Apr 26, 5:19 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 41 min |
| Apr 26, 5:27 PM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Jackson, Kiowa, Tillman | 4 hr |
| Apr 26, 5:40 PM CDT | Special Weather Statement | OUN | Dewey | 50 min |
| Apr 26, 5:43 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Woodward | 47 min |
| Apr 26, 5:46 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Washita | 44 min |
| Apr 26, 5:56 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Jackson, Kiowa, Tillman | 49 min |
| Apr 26, 6:03 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 42 min |
| Apr 26, 6:08 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 52 min |
| Apr 26, 6:09 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major, Woods, Woodward | 51 min |
| Apr 26, 6:19 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods, Woodward | 41 min |
| Apr 26, 6:24 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Washita | 66 min |
| Apr 26, 6:26 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 49 min |
| Apr 26, 6:41 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Jackson, Kiowa, Tillman | 49 min |
| Apr 26, 6:49 PM CDT | Special Weather Statement | OUN | Cleveland, Grady, McClain | 26 min |
| Apr 26, 6:50 PM CDT | Special Weather Statement | OUN | Tillman | 25 min |
| Apr 26, 6:54 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major, Woods | 51 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.